# SDR AWXA200400108

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 63,628 hours, 27,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Seat Row 18 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 18 LT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 18 LT, OPERATIONAL CHECK WAS GOOD.
